# SDR FDKA2010013000021

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 19,220 hours, 18,280 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 CREATES SMOKE IN CABIN.  MX RAN, FOUND DE-ICE FLUID INDUCTED IN PACK INLET, RAN BOTH PACKS TO PURGE SMELL FROM AIRCRAFT, OPS CHECK GOOD.
